MAUDE Adverse Event Report: ZIMMER DENTAL COPING GOLD ENG 5.7 MM IM P; DENTAL ABUTMENT

ZIMMER DENTAL COPING GOLD ENG 5.7 MM IM P; DENTAL ABUTMENT
Model Number HLA5G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Device expiration date unknown / not provided.K013227.
 
Event or Problem Description
It was reported that at tooth location #3 - replaced loose screw.Crown & implant body is fine.Surgeon removed crown, checked, placed encode, re-did abutment for crown.
 
Additional Manufacturer Narrative
One abut gold friction-fit 3.5mm imp (hla3g) and one coping gold eng 5.7 mm im p (hla5g) were reported but not returned for investigation.Therefore, visual evaluation could not be performed.The returned mhlas screw has been moved to associated item and per customer, there were no allegations against it.The investigation was performed using applicable instructions for use (ifus), risk files and other available information.Functional testing could not be performed since the products were not returned.No pre-existing conditions were noted.The reported devices had been placed on tooth # 3 & 12 for approximately 2 years.Picture or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review for the lots (63838269 & 2018020402) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (63838269 & 2018020402) for similar events and no other complaint was identified.Based on the available information, device malfunction and the reported event could not be verified since the products were not returned.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "yes" to "no" h6: entered evaluation codes h10: added manufacturer narrative h3 other text : device not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COPING GOLD ENG 5.7 MM IM P
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12226873
Report Number0002023141-2021-01920
Device Sequence Number19163298
Product Code DZE
UDI-Device Identifier00889024015258
UDI-Public(01)00889024015258(10)6388269
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLA5G
Device Catalogue NumberHLA5G
Device Lot Number63838269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale